# SDR CALA2025081407750

- Difficulty date: July 21, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 75,579 hours, 28,031 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: No Discrepancy
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN AT HSS 111.10 WAS CUT TO GET ACCESS TO DAMAGED AREA OF RIB.   REPAIRED LT HORIZ STAB LOWER SURFACE SKIN STA 101.90 TO 138.70 APPOX 3INCHES FROM AFT SPAR IAW SRM 55-10-01-2R-11 REPAIR 11.
